MathSciNet Relay Station
MathSciNet bibliographic data
MR2875191 93C35 (93B36)
Zhang, Hui; Shi, Yang; Mehr, Aryan Saadat Robust $\scr H_\infty$ PID control for multivariable networked control systems with disturbance/noise attenuation. Internat. J. Robust Nonlinear Control 22 (2012), no. 2, 183–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement